# SDR SWAA2025021496116

- Difficulty date: February 14, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N8874Q
- Make and model: Boeing 737-8
- Aircraft serial: 67919
- Aircraft time: 5,238 hours, 2,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT GALLEY EMERGENCY FLASHLIGHTS WILL NOT TEST BUT OPERATE NORMALLY<[01] OK TO CONTINUE PER MEL 25-64-02 SP1 B C/W.;[02] REMOVED AND REPLACED BOTH LH AFT EMERGENCY FLASHLIGHTS AND BATTERY REF. AMM 25-64-00. OPS CHECK GOOD. THIS CLEARS MEL 25-64-02.;[03] OK TO CONTINUE PER MEL 25-64-02A SP1 B C/W;[04] UPDATED MEL NUMBER TO REFLECT CORRECT MEL REFERENCE
